A 55-year-old female asked:
I have been taking 40 mg of Paxil (paroxetine) for panic disorder and anxiety. I also take trazodone, restoril, and klonopin. Oddly, i've lost a few pounds without trying. Could it be a side effect of the paxil (paroxetine)?
1 doctor answer
Dr. Chevies Newman answered
21 years experience in Obstetrics and Gynecology
It could: Be a result of getting better control of anxiety and thus improvement in the reward system. Trazadone with Paxil (paroxetine) changes the profile of Paxil (paroxetine) by disinhibiting cellular production of noerpi and dopamine. It does so by partially stimulating some seratonin receptors, some people gain weight with anxiety, some lose weight, you may be losing because of better symptom control. Gd luck.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!